# SDR MAL2008F00047

- Difficulty date: September 26, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 25,210 hours, 28,275 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 2Y AND N4K THE RT ELEVATOR UPPER SKIN PUNCTURED AT HS68.66.  REPAIRED IAW EO S53229.
